# SDR MWEA010111

- Difficulty date: January 23, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912995504
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT FRAME HAS SEVERAL DEEP GOUGES ON FORWARD AND AFT LOWER CORNERS.  REMOVED AND REPLACED JAMB PAN.
